Existence of solutions for fractional $p$-Kirchhoff type equations with a generalized Choquard nonlinearity

Wenjing Chen

DOI: http://dx.doi.org/10.12775/TMNA.2019.069


In this article, we establish the existence of solutions to the fractional $p$-Kirchhoff type equations with a generalized Choquard nonlinearity without assuming the Ambrosetti-Rabinowitz condition.


Fractional p-Kirchhoff type equations; Choquard equation; without the (AR) condition

Full Text:



C. Alves, G. Figueiredo and M. Yang, Existence of solutions for a nonlinear Choquard equation with potential vanishing at infinity, Adv. Nonlinear Anal. 5 (2016), 331–346.

C.O. Alves and M. Yang, Existence of semiclassical ground state solutions for a generalized Choquard equation, J. Differential Equations 257 (2014), 4133–4164.

C.O. Alves and M. Yang, Multiplicity and concentration of solutions for a quasilinear Choquard equation, J. Math. Phys. 55 (2014), 061502.

V. Ambrosio, Concentration phenomena for a fractional Choquard equation with mangetic field, preprint, arXiv:1807.07442.

G. Autuori, A. Fiscella and P. Pucci, Stationary Kirchhoff problems involving a fractional elliptic operator and a critical nonlinearity, Nonlinear Anal. 125 (2015), 699–714.

P. Belchior, H. Bueno, O. Miyagaki and G. Pereira, Remarks about a fractional Choquard equation: Ground state, regularity and polynomial decay, Nonlinear Anal. 164 (2017), 38–53.

H. Brezis, Analyse Fonctionelle. Théorie et applications, Masson, Paris (1983).

M. Caponi and P. Pucci, Existence theorems for entire solutions of stationary Kirchhoff fractional p-Laplacian equations, Ann. Mat. Pura Appl. 195 (2016), 2099–2129.

W. Chen and S. Deng, The Nehari manifold for a non-local elliptic operator involving concave-convex nonlinearities, Z. Angew. Math. Phys. 66 (2015), 1387–1400.

W. Chen and S. Deng, The Nehari manifold for a fractional p-Laplacian system involving concave-convex nonlinearities, Nonlinear Anal. Ser. B 27 (2016), 80–92.

D. Costa and O. Miyagaki, Nontrivial solutions for perturbations of the p-Laplacian on unbounded domains, J. Math. Anal. Appl. 193 (1995), 737–755.

P. D’Avenia and M. Squassina, On fractional Choquard equations, Math. Models Methods Appl. Sci. 25 (2015), 1447–1476.

E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhiker guide to the fractional Sobolev spaces, Bull. Sci. Math. 136 (2012), 521–573.

F. Fang and S. Liu, Nontrivial solutions of superlinear p-Laplacian equations, J. Math. Anal. Appl. 351 (2009), 138–140.

A. Fiscella and E. Valdinoci, A critical Kirchhoff type problem involving a nonlocal operator, Nonlinear Anal. 94 (2014), 156–170.

G. Kirchhoff, Mechanik, Teubner, Leipzig, 1883.

J. Lee, J. Kim, J. Bae and K. Park, Existence of nontrivial weak solutions for a quasilinear Choquard equation, J. Inequal. Appl. 2018 (2018), pp. 42.

G. Li and C. Yang, The existence of a nontrivial solution to a nonlinear elliptic boundary value problem of p-Laplacian type without the Ambrosetti–Rabinowitz condition, Nonlinear Anal. 72 (2010), 4602–4613.

E. Lieb, Existence and uniqueness of the minimizing solution of Choquard’s nonlinear equation, Stud. App. Math. 57 (1977), 93–105.

E. Lieb and M. Loss, Analysis, Graduate Studies in Mathematics, vol. 14, Amer. Math. Soc., Providence, Rhode Island, 2001.

J.L. Lions, On some quations in boundary value problems of mathematical physics, Contemporary Developments in Continuum Mechanics and Partial Differential Equations, Proc. Internat. Sympos., Inst. Mat. Univ. Fed. Rio de Janeiro, Rio de Janeiro, 1977; North-Holland Math. Stud., vol. 30, North-Holland, Amsterdam, 1978, pp. 284–346.

S.H. Miyagaki and M. Souto, Superlinear problems without Ambrosetti and Rabinowitz growth condition, J. Differerential Equations 245 (2008), no. 12, 3628–3638.

G. Molica Bisci and V. Rădulescu, Ground state solutions of scalar field fractional Schrödinger equations, Calc. Var. Partial Differential Equations 54 (2015), 2985–3008.

G. Molica Bisci, V. Rădulescu and R. Servadei, Variational Methods for Nonlocal Fractional Equations, Encyclopedia of Mathematics and its Applications, vol. 162, Cambridge University Press, Cambridge, 2016.

V. Moroz and J. Van Schaftingen, Ground states of nonlinear Choquard equations: existence, qualitative properties and decay asymptotics, J. Funct. Anal. 265 (2013), 153–184.

V. Moroz and J. Van Schaftingen, Groundstates of nonlinear Choquard equations: Hardy–Littlewood–Sobolev critical exponent, Comm. Contemp. Math. 17 (2015), 1550005, 12 pp.

V. Moroz adn J. Van Schaftingen, Existence of groundstates for a class of nonlinear Choquard equations, Trans. Am. Math. Soc. 367 (2015), 6557–6579.

V. Moroz and J. Van Schaftingen, A guide to the Choquard equation, J. Fixed Point Theory Appl. 19 (2017), no. 1, 773–813.

S. Pekar, Untersuchung uber die Elektronentheorie der Kristalle, Akademie Verlag, 1954.

P. Pucci, M. Xiang and B. Zhang, Multiple solutions for nonhomogeneous Schrödinger–Kirchhoff type equations involving the fractional p-Laplacian in RN , Calc. Var. Partial Differential Equations 54 (2015), 2785–2806.

P. Pucci, M. Xiang and B. Zhang, Existence and multiplicity of entire solutions for fractional p-Kirchhoff equations, Adv. Nonlinear Anal. 5 (2016), 27–55.

P. Pucci, M. Xiang and B. Zhang, Existence results for Schrödinger–Choquard–Kirchhoff equations involving the fractional p-Laplacian, Adv. Calc. Var., DOI: 10.1515/acv-2016-0049.

Z. Shen, F. Gao and M. Yang, Ground states for nonlinear fractional Choquard equations with general nonlinearities, Math. Methods Appl. Sci. 39 (2016), no. 14, 4082–4098.

Y. Song and S. Shi, Existence of infinitely many solutions for degererate p-fractional Kirchhoff equations with critical Sobolev–Hardy nonlinearitits, Z. Angew. Math. Phys. 68 (2017), 68 pp.

Y. Song and S. Shi, On a degererate p-fractional Kirchhoff equations with critical Sobolev–Hardy nonlinearities, Mediterr. J. Math. 15 (2018), 17 pp.

M. Xiang, G. Molica Bisci, G. Tian and B. Zhang, Infinitely many solutions for the stationary Kirchhoff problems involving the fractional p-Laplacian, Nonlinearity 29 (2016), 357–374.

M. Xiang, V.D. Radulescu, B. Zhang, Nonlocal Kirchhoff diffusion problems: local existence and blow-up of solutions, Nonlinearity, 31 (2018), no. 7, 32283250.

M. Xiang, V.D. Rădulescu and B. Zhang, A critical fractional ChoquardKirchhoff problem with magnetic field, Commun. Contemp. Math., in press, DOI: 10.1142/S0219199718500049.

M. Xiang, B. Zhang and M. Ferrara, Existence of solutions for Kirchhoff type problem involving the non-local fractional p-Laplacian, J. Math. Anal. Appl. 424 (2015), 1021–1041.

M. Xiang, B. Zhang and M. Ferrara, Multiplicity results for the nonhomogeneous fractional p-Kirchhoff equations with concave-convex nonlinearities, Proc. Roy. Soc. Edinburgh Sect. A 471 (2015), 14 pp.

M. Xiang, B. Zhang and X. Zhang, A nonhomogeneous fractional p-Kirchhoff type problem involving critical exponent in RN , Adv. Nonlinear Stud. (2016).

D. Wu, Existence and stability of standing waves for nonlinear fractional Schrödinger equations with Hartree type nonlinearity, J. Math. Anal. Appl. 411 (2014), 530–542.


  • There are currently no refbacks.

Partnerzy platformy czasopism